Catalog Home Page

A note on compact sets in spaces of subsets

Diamond, P. and Kloeden, P. (1988) A note on compact sets in spaces of subsets. Bulletin of the Australian Mathematical Society, 38 (3). pp. 393-395.

Link to Published Version:
*Subscription may be required


A simple characterisation is given of compact sets of the space K(X), of nonempty compact subsets of a complete metric space X, with the Hausdorff metric dH. It is used to give a new proof of the Blaschke selection theorem for compact starshaped sets.

Publication Type: Journal Article
Murdoch Affiliation: School of Mathematical and Physical Sciences
Publisher: Cambridge University Press
Copyright: © 1988 Australian Mathematical Society
Item Control Page Item Control Page